# SDR ASAA2015041011392

- Difficulty date: April 10, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 31,185 hours, 9,326 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 147A6128U53
- Condition: Gouged
- Location: Bs 990-1018
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR FORWARD UPPER STOP FITTING GOUGED.  ACFT GROUNDED.  AFT ENTRY DOOR FWD.  UPPER STOP FITTING FOUND TO BE OUT OF LIMITS REF SRM 52-10-90-1A-1. REMOVED UPPER & FWD LINER SUPPORT, UPPER GATE  AND DISPLACED PRESSURE SEAL TO FOM REF SRM 51-40-02, AND CMM 52-16-15. R & R UPPER FWD STOP FITTING IAW CMM 52-16-15, SRM 51-40-02 AND DWG 147A6116,  REV F.  REINSTALLED UPPER & FWD LINER SUPPORT, UPPER GATE AND PRESSURE SEAL REF SRM 51-40-02 AND CMM 52-16-15. ADJUSTED FWD UPPER STOP PIN.  ADJUSTED UPPER GATE IAW AMM 52-13-00-820-801, STEP 2.P THRU Q.  PERFORMED PRESSURE SEAL CHECK. NO DEFECTS NOTED IAW AMM  52-09-00-700-801, REMOVED DOT K086 .
